1mg, best e pharmacy in India
Rs.24.10for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR SARIDON

Paracetamol(250mg),Caffeine(50mg),Phenazone(150mg)

food interaction for SARIDON

alcohol interaction for SARIDON

pregnancy interaction for SARIDON

lactation interaction for SARIDON

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Saridon tablet may cause excessive drowsiness and calmness with alcohol.
Taking caffeine with alcohol may impair the motor coordination
UNSAFE
Saridon tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION FOR SARIDON

Paracetamol(250mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

How it works

Paracetamol blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin
Caffeine(50mg)

Uses

Caffeine is used in the treatment of migraine

How it works

Migraine headaches are thought to result from the dilatation of blood vessels in the head. Caffeine works by constricting (narrowing) these blood vessels, thereby relieving the migraine headaches.

Common side effects

Nausea, Vomiting, Epigastric pain, Hypersensitivity, Delirium (acute confusional state), Nervousness, Restlessness, Insomnia
Phenazone(150mg)

Uses

Phenazone is used in the treatment of ear pain

How it works

Phenazone blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Flushing, Gastrointestinal disturbance, Decreased white blood cell count

COMMON DOSAGE FOR SARIDON TABLET

Patients taking SARIDON TABLET

  • 79%
    Once A Day
  • 19%
    Twice A Day
  • 2%
    Thrice A Day

SUBSTITUTES FOR SARIDON

1 Substitutes
1 Substitutes
Sorted By
RelevancePrice
  • HEAD X TABLET
    (10 tablets in strip)
    Morepen Laboratories Ltd
    Rs. 1.21/tablet
    Tablet
    Rs. 12.07
    save 50% more per tablet

Top Physicians

Expert advice FOR SARIDON

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions FOR SARIDON

Paracetamol

Q.

Is paracetamol an antibiotic?
No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

Q.

Is paracetamol a NSAID?
Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

Q.

Is paracetamol an analgesic?
Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

Caffeine

Q.

What is caffeine?
Caffeine is a drug which belongs to a group of medicines called methylxanthines. It is also present in tea, coffee, some chocolates and soft drinks, in addition to some medicines. It acts on the brain to increase alertness and energy levels. However, too much caffeine is harmful

Q.

Is caffeine alcohol?
No, caffeine is not alcohol; it belongs to a group of medicines called methylxanthines. It acts on the brain to increase alertness and energy levels. However, it must be remembered that too much caffeine is harmful

Q.

Is caffeine good or bad?
Caffeine; if taken as medicine for recommended indications and in adequate dosage it provides beneficial effects. Too much caffeine is harmful. Always consult your doctor if you get any of the bad effects or side effects after use of caffeine

Show More
Q.

Is caffeine good for hair?
There is no report available on the use of caffeine and hair growth. Patients should follow the advice of the doctor regarding its use

Q.

Is caffeine addictive?
No, caffeine is not in the list of addictive drugs. Addiction is said to occur when there is persistent, compulsive dependence on a behavior or substance; without treatment or engagement in recovery activities, addiction is progressive and can result in disability or premature death. Caffeine does not meet this definition. However, people who have taken it for long may experience "caffeine withdrawal" symptoms like headache, anxiety, fatigue, drowsiness or depression, 12–24 hours after the last dose of caffeine but resolves within 24–48 hours

Q.

Is caffeine good for heart?
Caffeine is a central nervous system stimulant, and is used in combination with pain-relieving medication to ease headache, migraine pain, neuralgia, toothache, sore throat and period pains. Increased doses may have side effects like increased heart rate (tachycardia), abnormal heart beats (cardiac arrhythmias). Always consult your doctor for the recommended indications, doses and side effects, if any.

WHAT OUR USERS ARE SAYING ABOUT SARIDON TABLET

How effective is this medicine?

Effective
67%
Can't say
16%
Moderately effective
13%
Not effective
4%

Do you find this medicine expensive?

No
89%
Yes
11%

Articles


Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)